# SDR GTIA2020040235143

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 10,974 hours, 4,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR. BOTTLE ASSIST REQ. SERVICE.-L3 DOOR BOTTLE ASSIST SERVICES. TO PROPPER PRESSURE IAW AMM 52-10-00
